# SDR AALA202206168531

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 24,967 hours, 7,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30664515
- Part serial: M10422
- Condition: Interference
- Location: Zone 800 - Doors
- Part time: 22,751 hours, 6,772 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ENTRY DOOR HOLD OPEN LATCH (GUST LOCK) DOES NOT HOLD OR RELEASE. MAINTENANCE FOUND THE L1 DOOR ESCAPE SLIDE WAS INTERFERING WITH THE OPERATION OF THE GUST LOCK SYSTEM AND REPLACED THE SLIDE  PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
